Wilson’s disease is an inherited autosomal recessive disorder of copper balance leading to accumulation of copper mainly in liver and brain result from absent or reduced function of copper-transporting P-type ATPase. Copper is an essential trace element but in Wilson’s disease it accumulate to the point of toxicity. D-penicillamine is a classic drug for treatment of Wilson’s disease. Its major effect is to promote the urinary copper excretion. The use of D-penicillamine in the therapy of Wilson’s disease is known to be complicated by the development of various glomerular diseases. In this report we describe the development of nephrotic syndrome after 2 years treatment with D-penicillamine in a 31-year-old male undergoing treatment for Wilson’s disease, with a prompt regression at the discontinuation of the drug. We present this case to draw attention to the rare complication as nephrotic syndrome in patients with Wilson’s disease under D-penicillamine treatment and possible underlying causes. It is strongly necessary the therapy and clinical condition of patients with Wilson’s disease to be monitoring regularly - we recommended monthly.